# SDR GTIA201912234881

- Difficulty date: December 20, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 52,240 hours, 24,401 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON APPROACH CREW WENT ON O2. -REF TSM 05-50-00-810-831A APU VERIFIED NO LEAKS. PRE-CONDITIONES A/C W/APU NO SMELL NOTED. ISOLATED PACK 1+2 NO SMELL NOTED, RAN ENGINES + ISOLATED BLEEDS, NO SMELL NOTED. ALL STEPS ACCOMPLISHED W/ GEROTRACER ON BOARD. REF AMM 21-61-00-49-00-00,71-00-00. A/C OK FOR SERVICE.
